# SDR 96UAL900067

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Cfmint CFM563B2
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 26930017
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CAPTAIN'S AND FIRST OFFICER'S INSTRUMENTS.  RESTORED POWER TO FIRST OFFICER'S INSTRUMENTS BUT NEVER REGAINED CAPTAIN'S INSTRUMENTS.  THE NUMBER ONE ELECTRICAL BUS CIRCUIT BREAKER AND THE NUMBER TWO GENERATOR BREAKER AUXILIARY CONTACTS WERE FOUND DEFECTIVE.  BOTH PARTS WERE REPLACED AND WIRING CHECKS ACCOMPLISHED AS A PRECAUTIONARY.  TWO VERIFICATION FLIGHTS WERE ACCOMPLISHED.
